Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does IVIG therapy cause dizziness and nausea?

Is it possible for someone who just had 1st IVIG treatment for IVP to have dizziness,nausea and vomitting,as well as hot flashes starting day of treatment and continue 5days after treatment? Are these normal side affects also intermittent headache.
Wed, 20 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

IVIG can rarely cause dizziness and nausea. It is due to immune response and it will resolve spontaneously. As of now drink plenty of water or IV fluids to keep you hydrated. If you have any symptoms like breathlessness this use to emergency department.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Unknown reason for dizziness/nausea for over 2 years. Some days not so bad - others not good. Vestibular therapy did not work for me. This is...